# SDR DL76L050063

- Difficulty date: January 27, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 69,272 hours, 10,832 cycles
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: M10427
- Condition: Failed
- Location: Fire Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO FIRE WARNING LIGHT AND FIRE BELL ACTIVATED IN FLT.  REPLACED M10427 CARD.
